# SDR AU010299

- Difficulty date: March 20, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 3AF32C75
- System (JASC): 6111 · Propeller Blade Section
- Part: Ferrule
- Part number: C4451
- Condition: Cracked
- Location: Propeller Blade
- Component: Propeller Blade, Mcauly, 3AF32C75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE FERRULE CRACKED AROUND BEARING SHELF ORIGINATINGFROM A PREVIOUSLY DRILLED ACTUATING PIN HOLE. CRACK LENGTH 50.8MM (2IN).
